# SDR CALA2013121693694

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,784 hours, 14,993 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FRONT CEILING EMERGENCY AISLE LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW AMM & OPERATIONS CHECKED GOOD.
